# SDR USAA2012030200006

- Difficulty date: March 1, 2012
- Submitted: March 2, 2012
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 37,304 hours, 11,008 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - 12 DEF FLOOR LIGHTING STRIP PULLED UP.  RE-ATTACHED COVER STRIP OVER SECTION OF LIGHTING STRIP.  OK FOR SERVICE.
